# SDR RAIA201312280001

- Difficulty date: December 28, 2013
- Submitted: January 2, 2014
- Operation: Air carrier
- Aircraft: N809HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145187
- Aircraft time: 31,941 hours, 29,930 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AND RT EXTERIOR OVERWING EMERGENCY EXIT LIGHTS INOPERATIVE.  MAINTENANCE REPLACED BULB AND OPS CHECKED GOOD.
